# SDR CALA2013081490455

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,101 hours, 14,433 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Captain'S Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE WINDOW HAS AN AIR LEAK IN AFT UPPER VERTICAL FRAME. FOUND AFT UPPER SEAL DAMAGED.  R & R NR 2 CAPT'S OPENABLE WINDOW IAW AMM.
